L. Addario-berry, L. Devroye, and S. Janson, Sub-Gaussian tail bounds for the width and height of conditioned Galton???Watson trees, The Annals of Probability, vol.41, issue.2, pp.1072-1087, 2013.
DOI : 10.1214/12-AOP758

L. Addario-berry and Y. Wen, Joint convergence of random quadrangulations and their cores. ArXiv e-prints, 2015.

D. Aldous, Asymptotic Fringe Distributions for General Families of Random Trees, The Annals of Applied Probability, vol.1, issue.2, pp.228-266, 1991.
DOI : 10.1214/aoap/1177005936

D. Aldous, The Continuum Random Tree. I, The Annals of Probability, vol.19, issue.1, pp.1-28, 1991.
DOI : 10.1214/aop/1176990534

D. Aldous, The Continuum random tree II: an overview, In Stochastic analysis London Math. Soc. Lecture Note Ser, vol.167, pp.23-70, 1990.
DOI : 10.1017/CBO9780511662980.003

URL : http://citeseerx.ist.psu.edu/viewdoc/summary?doi=

D. Aldous, The Continuum Random Tree. I, The Annals of Probability, vol.19, issue.1, pp.248-289, 1993.
DOI : 10.1214/aop/1176990534

O. Angel and O. Schramm, Uniform Infinite Planar Triangulations, Communications in Mathematical Physics, vol.28, issue.2-3, pp.191-213, 2003.
DOI : 10.1007/s00220-003-0932-3

URL : http://arxiv.org/abs/math/0207153

S. Arnborg and A. Proskurowski, Linear time algorithms for NP-hard problems restricted to partial k-trees, Discrete Applied Mathematics, vol.23, issue.1, pp.11-24, 1989.
DOI : 10.1016/0166-218X(89)90031-0

URL : http://doi.org/10.1016/0166-218x(89)90031-0

C. Banderier, P. Flajolet, G. Schaeffer, and M. Soria, Random maps, coalescing saddles, singularity analysis, and Airy phenomena, Random Structures and Algorithms, vol.15, issue.3, pp.194-246, 2000.
DOI : 10.1002/rsa.10021

URL : https://hal.archives-ouvertes.fr/inria-00108014

E. Baur, G. Miermont, and G. Ray, Classification of scaling limits of uniform quadrangulations with a boundary ArXiv e-prints, 2016.

L. W. Beineke and R. E. Pippert, The number of labeled k-dimensional trees, Journal of Combinatorial Theory, vol.6, issue.2, pp.200-205, 1969.
DOI : 10.1016/S0021-9800(69)80120-1

J. P. Bell, S. N. Burris, and K. A. Yeats, Counting rooted trees: the universal law t(n) ? C? ?n n ?3/2, Electron. J. Combin, vol.13, issue.64, p.pp, 2006.

I. Benjamini and O. Schramm, Recurrence of distributional limits of finite planar graphs, Electron. J. Probab, vol.6, issue.13, p.pp, 2001.

F. Bergeron, G. Labelle, and P. Leroux, Combinatorial species and tree-like structures, volume 67 of Encyclopedia of Mathematics and its Applications, Translated from the 1994 French original by Margaret Readdy, 1998.

J. E. Björnberg, S. ¨. Stefánsson, M. Bodirsky, ´. E. Fusy, M. Kang et al., Recurrence of bipartite planar maps Enumeration and asymptotic properties of unlabeled outerplanar graphs, 17] M. Bodirsky, ´ E. Fusy, M. Kang, and S. Vigerske. Boltzmann samplers, Pólya theory, and cycle pointing, 2007.

D. Burago, Y. Burago, S. Ivanov-]-g, ´. E. Chapuy, O. Fusy et al., A course in metric geometry On the diameter of random planar graphs, 21st International Meeting on Probabilistic, Combinatorial, and Asymptotic Methods in the Analysis of Algorithms (AofA'10), Discrete Math. Theor. Comput. Sci. Proc., AM, pp.65-78, 2001.

P. Chassaing and B. Durhuus, Local limit of labeled trees and expected volume growth in a random quadrangulation, The Annals of Probability, vol.34, issue.3, pp.879-917, 2006.
DOI : 10.1214/009117905000000774

URL : https://hal.archives-ouvertes.fr/hal-00137910

G. Collet, M. Drmota, and L. D. Klausner, Vertex Degrees in Planar Maps ArXiv e-prints, 2016.

N. Curien, L. Ménard, and G. Miermont, A view from infinity of the uniform infinite planar quadrangulation. ALEA Lat, Am. J. Probab. Math. Stat, vol.10, issue.1, pp.45-88, 2013.
URL : https://hal.archives-ouvertes.fr/hal-00658692

A. Darrasse and M. Soria, Limiting Distribution for Distances in k-Trees, Combinatorial algorithms, pp.170-182, 2009.
DOI : 10.1007/978-3-642-10217-2_19

URL : https://hal.archives-ouvertes.fr/hal-00391815

L. Devroye and S. Janson, Distances between pairs of vertices and vertical profile in conditioned Galton-Watson trees. Random Structures Algorithms, pp.381-395, 2011.

M. Drmota, M. Drmota, ´. E. Fusy, M. Kang, V. Kraus et al., Random trees. SpringerWienNewYork, Vienna An interplay between combinatorics and probability Asymptotic study of subcritical graph classes, 2009.
URL : https://hal.archives-ouvertes.fr/inria-00001281

M. Drmota and E. Y. Jin, An Asymptotic Analysis of Labeled and Unlabeled k-Trees, Algorithmica, vol.709, issue.6, pp.579-605, 2016.
DOI : 10.1007/s00453-015-0039-1

T. Duquesne, A limit theorem for the contour process of conditioned Galton-Watson trees, Ann. Probab, vol.31, issue.2, pp.996-1027, 2003.

T. Duquesne and J. Gall, Probabilistic and fractal aspects of Lévy trees. Probab. Theory Related Fields, pp.553-603, 2005.

P. Flajolet and R. Sedgewick, Analytic combinatorics, 2009.
DOI : 10.1017/CBO9780511801655

URL : https://hal.archives-ouvertes.fr/inria-00072739

D. Foata, Enumerating k-trees, Discrete Mathematics, vol.1, issue.2, pp.181-18672, 1971.
DOI : 10.1016/0012-365X(71)90023-9

URL : http://doi.org/10.1016/0012-365x(71)90023-9

T. Fowler, I. Gessel, G. Labelle, and P. Leroux, The Specification of 2-trees, Advances in Applied Mathematics, vol.28, issue.2, pp.145-168, 2002.
DOI : 10.1006/aama.2001.0771

A. Gainer-dewar, ?-species and the enumeration of k-trees, Electron. J. Combin, vol.19, issue.33, p.45, 2012.

A. Gainer-dewar and I. M. , Counting unlabeled k-trees, Journal of Combinatorial Theory, Series A, vol.126, pp.177-193, 2014.
DOI : 10.1016/j.jcta.2014.05.002

URL : http://arxiv.org/abs/1309.1429

O. Giménez, M. Noy, and J. Rué, Graph classes with given 3-connected components: asymptotic enumeration and random graphs. Random Structures Algorithms, pp.438-479, 2013.

B. Haas and G. Miermont, Scaling limits of Markov branching trees with applications to Galton???Watson and random unordered trees, The Annals of Probability, vol.40, issue.6, pp.2589-2666, 2012.
DOI : 10.1214/11-AOP686

URL : https://hal.archives-ouvertes.fr/hal-00464337

B. Haas and R. Stephenson, Scaling limits of $k$-ary growing trees, Annales de l'Institut Henri Poincar??, Probabilit??s et Statistiques, vol.51, issue.4, pp.1314-1341, 2015.
DOI : 10.1214/14-AIHP622

URL : https://hal.archives-ouvertes.fr/hal-00943049

F. Harary and E. M. Palmer, Graphical enumeration, 1973.

S. Janson, Random cutting and records in deterministic and random trees, Random Structures and Algorithms, vol.12, issue.2, pp.139-179, 2006.
DOI : 10.1002/rsa.20086

S. Janson, S. Janson, and S. ¨. Stefánsson, Simply generated trees, conditioned Galton???Watson trees, random allocations and condensation, Probability Surveys, vol.9, issue.0, pp.103-2521045, 2012.
DOI : 10.1214/11-PS188

URL : https://hal.archives-ouvertes.fr/hal-01197228

V. Kraus, The degree distribution in unlabelled 2-connected graph families Combinatorial, and Asymptotic Methods in the Analysis of Algorithms (AofA'10, 21st International Meeting on Probabilistic Discrete Math. Theor. Comput. Sci. Proc., AM, pp.453-471, 2010.

V. Kurauskas, On local weak limit and subgraph counts for sparse random graphs. ArXiv e-prints, 2015.

G. Labelle, Une nouvelle d??monstration combinatoire des formules d'inversion de Lagrange, Advances in Mathematics, vol.42, issue.3, pp.217-247, 1981.
DOI : 10.1016/0001-8708(81)90041-4

URL : http://doi.org/10.1016/0001-8708(81)90041-4

J. Labelle, Applications diverses de la théorie combinatoire des espèces de structures, Ann. Sci. Math. Québec, vol.7, issue.1, pp.59-94, 1983.

J. Gall, The topological structure of scaling limits of large planar maps, Inventiones mathematicae, vol.15, issue.3, pp.621-670, 2007.
DOI : 10.1007/s00222-007-0059-9

J. Gall, Uniqueness and universality of the Brownian map, The Annals of Probability, vol.41, issue.4, pp.2880-2960, 2013.
DOI : 10.1214/12-AOP792

J. Gall and G. Miermont, Scaling limits of random planar maps with large faces, The Annals of Probability, vol.39, issue.1, pp.1-69, 2011.
DOI : 10.1214/10-AOP549

URL : https://hal.archives-ouvertes.fr/hal-00405123

J. Gall and G. Miermont, Scaling limits of random trees and planar maps, Probability and statistical physics in two and more dimensions, pp.155-211, 2012.
URL : https://hal.archives-ouvertes.fr/hal-00559461

P. Lezaud, Chernoff-type bound for finite Markov chains, The Annals of Applied Probability, vol.8, issue.3, pp.849-867, 1998.
DOI : 10.1214/aoap/1028903453

URL : https://hal.archives-ouvertes.fr/hal-00940907

R. Lyons, Asymptotic Enumeration of Spanning Trees, Combinatorics, Probability and Computing, vol.14, issue.4, pp.491-522, 2005.
DOI : 10.1017/S096354830500684X

J. Marckert and G. Miermont, The CRT is the scaling limit of unordered binary trees. Random Structures Algorithms, pp.467-501, 2011.
URL : https://hal.archives-ouvertes.fr/hal-00364487

L. Ménard and P. Nolin, Percolation on uniform infinite planar maps, Electronic Journal of Probability, vol.19, issue.0, p.27, 2014.
DOI : 10.1214/EJP.v19-2675

G. Miermont, The Brownian map is the scaling limit of uniform random plane quadrangulations, Acta Mathematica, vol.210, issue.2, pp.319-401, 2013.
DOI : 10.1007/s11511-013-0096-8

URL : https://hal.archives-ouvertes.fr/hal-00627965

J. W. Moon, The number of labeled k-trees, Journal of Combinatorial Theory, vol.6, issue.2, pp.196-199, 1969.
DOI : 10.1016/S0021-9800(69)80119-5

K. Panagiotou and B. Stufler, Scaling limits of random Pólya trees. ArXiv e-prints, 2015.
DOI : 10.1007/s00440-017-0770-4

URL : http://arxiv.org/abs/1502.07180

J. Pitman, Combinatorial stochastic processes Lectures from the 32nd Summer School on Probability Theory held in Saint-Flour, Lecture Notes in Mathematics, vol.1875, 2002.

R. W. Robinson, Enumeration of non-separable graphs, Journal of Combinatorial Theory, vol.9, issue.4, pp.327-356, 1970.
DOI : 10.1016/S0021-9800(70)80089-8

S. Roman, Advanced linear algebra, Graduate Texts in Mathematics, vol.135, 1992.
DOI : 10.1007/978-1-4757-2178-2

R. Stephenson, Local convergence of large critical multi-type Galton-Watson trees and applications to random maps. ArXiv e-prints, 2014.

B. Stufler, Limits of random tree-like discrete structures
URL : https://hal.archives-ouvertes.fr/ensl-01412884

B. Stufler, The continuum random tree is the scaling limit of unlabelled unrooted trees. ArXiv e-prints, 2014.
URL : https://hal.archives-ouvertes.fr/ensl-01461633

B. Stufler, Unlabelled Gibbs partitions. ArXiv e-prints, 2016.
URL : https://hal.archives-ouvertes.fr/ensl-01408151

L. Takács, A generalization of the ballot problem and its application in the theory of queues, J. Amer. Statist. Assoc, vol.57, pp.327-337, 1962.

M. Wang, Scaling limits for a family of unrooted trees. ArXiv e-prints, 2016.

Y. Wen, The Brownian plane with minimal neck baby universe ArXiv e-prints, Benedikt Stufler) Unité de Mathématiques Pures et Appliquées, 2015.